MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4 (XL)

SONOVA AG PHONAK LYRIC4 (XL)
Model Number 0780065
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial Hearing Loss (4472)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is discarded.Therefore, device analysis is not available for analysis.
 
Event or Problem Description
Hcp has reported that a patient experienced sudden reduction in hearing.Currently the device relatedness of the incident has not been confirmed.A follow up is ongoing to collect further information about the incident.This is an initial report.Follow up reports will be submitted upon availability of further information.
 
Additional Manufacturer Narrative
The hcp retested patient's hearing on the day of device's removal and nothing has changed in hearing.The patient was referred to ent, who diagnosed the patient with sudden sensorineural hearing loss.The patient was treated with 2 courses of prednisone and referred for mri.The hcp does not relate this incident to the use of device.The patient has a history of otosclerosis and the ent thought that the hearing loss might be related to that.Currently, the patient is doing great, hearing improved in the affected ear and the patient is back to using lyric bilateraly.This is the final report.
 
Event or Problem Description
The hcp reported that a patient experienced sudden reduction in hearing.

Brand Name
PHONAK LYRIC4 (XL)
Common Device Name
PHONAK LYRIC4 (XL)
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich, IL 8712
SZ   8712
6308219589
MDR Report Key18740136
Report Number3005085999-2024-00007
Device Sequence Number15080469
Product Code ESD
UDI-Device Identifier07613389250916
UDI-Public07613389250916
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale